# SDR SWAA991581

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 28740
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Row 18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT LOOSE AT ROW 18.  SECURED LIGHT ASSY TO TRACK PER MM.
